# SDR FDEA202108272108

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 57 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES WERE FOUND AT FR57 10", S41L 0.2" AND FR57 13" TO FR57 18", S43L. ACCOMPLISHED EXTERNAL SKIN DOUBLER REPAIR I.A.W. A300-600F SRM 53-10-12-201   P.265~268 FIG207 SM4.THIS IS CAT B REPAIR I.A.W. A300-600F SRI 53-10-12-201 AND IIR 53-10-12-  2-001-00.
